MathSciNet Relay Station
MathSciNet bibliographic data
MR1845007 (2002g:46124) 46L89 (58B32 81R50)
Sheu, Albert Jeu-Liang The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3307–3311 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement